# SDR USAAF99035

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 3242 · Brake
- Part: Brakes
- Part number: 50002683
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ILM - FLT 573 - DURING LANDING, THE NR 1 BRAKE CAUGHT FIRE.  CFR RESPONDED AND EXTINGUISHED THE FIRE.  PASSENGERS WERE EVACUATED VIA ESCAPE SLIDE.  NO MAJOR INJURIES REPORTED.  MINOR INJURIES (SCRATCHES) REPORTED DUE TO EVACUATION.  MAINTENANCE CARRIED OUT AN INSPECTION OF THE MLG, BRAKES AND CONDUITS PER ENGINEERING INSTRUCTIONS.  NO STRUCTURAL OR WIRING CONDUIT DAMAGE WAS FOUND.  THE BRAKES WERE REPLACED.  (X)
